# SDR UIEA2020090431933

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CORROSION AT RBL 11 STA 1020.  CABIN STA 1000-1130 RBL 11.33" TRACK REPAIRED AS PER SRM 53-40-52-2R-3 REPAIR 3 FIG 201. NEED REPEAT INSPECTION PER SRM TABLE II.
